# SDR DALA2018111206596

- Difficulty date: November 11, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 70,351 hours, 51,089 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Battery Pack
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT EMERGENCY LIGHTS ROW 1-12 AND L1 L2 DOOR EXIT SIGNS INOP. T/S PER WDM 33-51-14. FOUND FUSES BLOWN ON B5-211 BATTERY PACK ASSEMBLY. CHANGED FUSES AND OPS CHECKS GOOD. OK FOR SERVICE.
